# SDR YENA201912039687

- Difficulty date: November 29, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 66,155 hours, 23,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1900, HAV-FLL. EMER EXIT LIGHTS DO NOT ILLUMINATE WHEN L/G IS LOWERED FOR LANDING. BOTH FWD DOOR AND IN AISLE; RESET CONNECTORS ON L1 (41WL) AND R1 (40WL) DOOR EMERGENCY EXIT LOCATION SIGN IAW AMM 33-51-17. ALL EMERGENCY LIGHT INCLUDING AISLE OPS CHECK GOOD.
